Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had unprotected sex, took two postinor 2 tablets 2 days after. Light periods, nausea, sore breasts. May be pregnant ?

I Had unprotected sex in may and took onlly one of the two postinor 2 tablets 2 days after. Had a super light period 5 days later. No period in the month of June and in July a super light brownish period similar to that in may and now the ending of July having same super light period again, been very nauseated, vomitted on a few occassions and very sore full breasts
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
May 2013
for better protection emergency pills to be taken as in prescribed form, and also with increasing time gap between intercourse and pill the efficacy decreases,
anyhow your symptoms could be because of side effects of pill or due to hormonal imbalance or due to pregnancy,
so you once consult gynecologist and undergo urine test for pregnancy and one ultrasound which will possibly find out the cause for your problem.
take care.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor